Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 37, NWS Birmingham, AL

March 27, 2023Elmore County, Macon County, Montgomery County, Alabama

NWS Birmingham, AL issued this tornado warning at Mar 27, 2023, 2:39 AM CDT for Elmore County, Macon County, Montgomery County, Alabama. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2023, 2:39 AM CDT (07:39 UTC)
Expired
Mar 27, 2023, 3:12 AM CDT
In force
33 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Elmore County, AL, Macon County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Mar 27, 2:41 AM CDTTORNADO2 Ene Brassell, ALAN EF-2 TORNADO WAS CONFIRMED WITH A PATH LENGTH OF 15.41 MILES AS IT TRACKED BETWEEN INTERSTATE 85 AND THE TALLAPOOSA RIVER.
Mar 27, 2:54 AM CDTTORNADOMilstead, ALTREES DOWN AND DAMAGE TO A COMMERCIAL STRUCTURE, ALONG HWY 229, NEAR RAILROAD CROSSING. DAMAGE LOCATION CONSISTENT WITH TDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2023-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 512 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2023-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
512 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

326 
WFUS54 KBMX 270739
TORBMX
ALC051-087-101-270830-
/O.NEW.KBMX.TO.W.0037.230327T0739Z-230327T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
239 AM CDT Mon Mar 27 2023

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southeastern Elmore County in east central Alabama...
  Central Macon County in southeastern Alabama...
  Northeastern Montgomery County in south central Alabama...

* Until 330 AM CDT.
    
* At 239 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Tysonville, or 8 miles west of Milstead, moving
  east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Tuskegee, Tallassee, Milstead, Shorter, Franklin, Liverpool, Lake
  Tuskegee, Tuskegee National Forest, Tysonville, Victoryland,
  Davisville, Waugh, Uphapee Creek, Cross Keys, Brassell, Ware and
  Moton Field Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3228 8564 3237 8612 3250 8608 3249 8557
TIME...MOT...LOC 0739Z 279DEG 31KT 3243 8604 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
6 follow-up statements
494 
WWUS54 KBMX 270746
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
246 AM CDT Mon Mar 27 2023

ALC101-270756-
/O.CAN.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Montgomery AL-
246 AM CDT Mon Mar 27 2023

...THE TORNADO WARNING FOR NORTHEASTERN MONTGOMERY COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3234 8562 3239 8601 3241 8601 3242 8603
      3242 8604 3250 8604 3249 8557
TIME...MOT...LOC 0746Z 274DEG 34KT 3243 8596 

$$

ALC051-087-270830-
/O.CON.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Elmore AL-Macon AL-
246 AM CDT Mon Mar 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
SOUTHEASTERN ELMORE AND CENTRAL MACON COUNTIES...
    
At 246 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Victoryland, or near Milstead, moving east at 40
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Tuskegee, Tallassee, Milstead, Shorter, Franklin, Liverpool, Tuskegee
National Forest, Tysonville, Victoryland, Lake Tuskegee, Uphapee
Creek and Moton Field Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3234 8562 3239 8601 3241 8601 3242 8603
      3242 8604 3250 8604 3249 8557
TIME...MOT...LOC 0746Z 274DEG 34KT 3243 8596 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
030 
WWUS54 KBMX 270752
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
252 AM CDT Mon Mar 27 2023

ALC051-087-270830-
/O.CON.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Elmore AL-Macon AL-
252 AM CDT Mon Mar 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
SOUTHEASTERN ELMORE AND CENTRAL MACON COUNTIES...
    
At 251 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Milstead, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Tuskegee, Tallassee, Milstead, Shorter, Franklin, Liverpool, Tuskegee
National Forest, Victoryland, Lake Tuskegee, Uphapee Creek and Moton
Field Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3239 8597 3250 8598 3249 8557 3234 8562
TIME...MOT...LOC 0751Z 270DEG 33KT 3243 8591 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
926 
WWUS54 KBMX 270753
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
253 AM CDT Mon Mar 27 2023

ALC051-087-270830-
/O.CON.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Elmore AL-Macon AL-
253 AM CDT Mon Mar 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
SOUTHEASTERN ELMORE AND CENTRAL MACON COUNTIES...
        
At 253 AM CDT, a confirmed tornado was located over Milstead, moving
east at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Tuskegee, Tallassee, Milstead, Shorter, Franklin, Liverpool, Tuskegee
National Forest, Victoryland, Lake Tuskegee, Uphapee Creek and Moton
Field Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3239 8597 3250 8598 3249 8557 3234 8562
TIME...MOT...LOC 0753Z 270DEG 33KT 3243 8589 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
171 
WWUS54 KBMX 270758
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
258 AM CDT Mon Mar 27 2023

ALC051-270808-
/O.CAN.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Elmore AL-
258 AM CDT Mon Mar 27 2023

...THE TORNADO WARNING FOR SOUTHEASTERN ELMORE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3237 8561 3241 8593 3245 8593 3245 8588
      3247 8587 3248 8585 3249 8589 3250 8582
      3250 8577 3249 8557
TIME...MOT...LOC 0758Z 266DEG 33KT 3245 8584 

$$

ALC087-270830-
/O.CON.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Macon AL-
258 AM CDT Mon Mar 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR CENTRAL
MACON COUNTY...
        
At 258 AM CDT, a confirmed large and extremely dangerous tornado was
located over Franklin, or near Milstead, moving east at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Tuskegee, Milstead, Franklin, Tuskegee National Forest, Lake
Tuskegee, Uphapee Creek and Moton Field Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3237 8561 3241 8593 3245 8593 3245 8588
      3247 8587 3248 8585 3249 8589 3250 8582
      3250 8577 3249 8557
TIME...MOT...LOC 0758Z 266DEG 33KT 3245 8584 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
718 
WWUS54 KBMX 270803
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
303 AM CDT Mon Mar 27 2023

ALC087-270830-
/O.CON.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Macon AL-
303 AM CDT Mon Mar 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR CENTRAL
MACON COUNTY...
        
At 302 AM CDT, a confirmed tornado was located over Franklin, or near
Tuskegee, moving east at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Tuskegee, Franklin, Tuskegee National Forest, Uphapee Creek and Moton
Field Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3243 8586 3247 8586 3248 8585 3248 8586
      3249 8587 3250 8582 3250 8577 3249 8557
      3245 8558
TIME...MOT...LOC 0802Z 259DEG 31KT 3247 8580 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

87/Grantham
978 
WWUS54 KBMX 270812
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
312 AM CDT Mon Mar 27 2023

ALC087-270822-
/O.CAN.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Macon AL-
312 AM CDT Mon Mar 27 2023

...THE TORNADO WARNING FOR CENTRAL MACON COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

LAT...LON 3243 8586 3247 8586 3248 8585 3248 8586
      3249 8587 3250 8582 3250 8577 3249 8557
      3245 8558
TIME...MOT...LOC 0811Z 279DEG 31KT 3246 8570 

$$

87/Grantham

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 27, 1:21 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Mar 27, 1:21 AM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
121 AM CDT Mon Mar 27 2023

...New SHORT TERM, AVIATION...

.SHORT TERM...
(Today through Tuesday)
Issued at 105 AM CDT MON MAR 27 2023

Watching radar trends right now, there is an outflow boundary near
the I-85 corridor, with two main bands of showers and storms. The
southern band is more surface based and will need to be monitored
over the next several hours for any severe potential. Activity has
been on the weakening trend of the past several hours as the shear
has decreased over the area. There still is some decent MUCAPE but
even those have been decreasing. The band of showers and storms
along the I-59 corridor are more elevated with generally some
small hail at best and heavy rainfall at times. Will continue to
monitor for flooding until this band clears. Meanwhile a more
substantial cold front will move through the area during the
morning and then slide into the southeast by mid-afternoon. Most
of the rain should be out of the southeast by then.

However, the rain will still not be over for Central Alabama. A
quick moving upper level impulse will track along the Gulf Coast
overnight and into Tuesday morning. The models continue to show
that this will mainly impact the southern half of the area, with
the best chances along and south of the US 80/I-85 corridor. Low
level winds will remain from the northeast tonight and Tuesday, so
low level Gulf moisture should be cut-off and instability very
limited. The rain will move out of south central Alabama by late
afternoon Tuesday.

16

&&

.LONG TERM...
(Tuesday night through next Saturday)
Issued at 244 PM CDT SUN MAR 26 2023

Dry weather Tuesday night through Friday. A cold front will bring
some rain to the area Friday night and Saturday. Much more
seasonal temperatures Tuesday and Wednesday with highs in the
upper 60s to lower 70s. A chilly start Wednesday morning with lows
in the upper 30s far north to upper 40s south. Highs back into
the 80s by Friday.

58/rose

&&

.AVIATION...
(06Z TAFS)
Issued at 105 AM CDT MON MAR 27 2023

Showers and storms will continue to impact all TAF sites through 9
to 10z and then slide south through the day. Most of the activity
in the north will be ending by 12 to 14z, while MGM will see stuff
through 18z. TOI may actually begin to see showers by 10z and may
continue there until 21 to 23z. Activity will end after that and
skies will eventually improve to VFR late afternoon/evening.
Another round of showers and storms may move into the south (MGM
and TOI) Tuesday morning but will most likely remain just outside
of this cycle and the next.

16

&&

.FIRE WEATHER...

A cool front will push through Central Alabama today, ending the
rain from north to south. Min RH values this afternoon will remain
elevated. 20 foot winds will shift to the northwest 5-7 mph
across north Alabama, with west to southwest winds 5-7 mph across
the southern counties. Another round of rain will move across
south Alabama by early Tuesday morning, with rainfall amounts
generally less than one- half inch. Dry for Tuesday afternoon
through Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     77  47  67  38 /  20  10  20   0
Anniston    78  50  69  40 /  30  10  20   0
Birmingham  77  51  68  41 /  20  10  20   0
Tuscaloosa  79  52  71  43 /  20  20  40   0
Calera      78  52  69  43 /  30  10  30   0
Auburn      78  55  70  45 /  70  20  40   0
Montgomery  80  57  71  45 /  70  30  60   0
Troy        78  59  70  47 /  90  40  60   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 AM CDT this morning for the following
counties: Autauga-Barbour-Bibb-Bullock-Calhoun-Chambers-Chilton-
Clay-Cleburne-Coosa-Dallas-Elmore-Greene-Hale-Jefferson-Lee-
Lowndes-Macon-Marengo-Montgomery-Perry-Pickens-Pike-Randolph-
Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa.

&&

SHORT TERM...16
LONG TERM....58
AVIATION...16
Hazardous weather outlook, Mar 26, 4:19 AM CDT, 22 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
419 AM CDT Sun Mar 26 2023

ALZ011>015-017>050-271230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
419 AM CDT Sun Mar 26 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe storms are possible through tonight, with several rounds of
storms possible. Primary threats include large hail, damaging winds
up to 60 mph, and localized flash flooding. A couple tornadoes are
possible, beginning this afternoon, across the southern half of
Central Alabama.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The potential for severe storms will continue through early Monday
morning, possibly as late as 8am, for locations south of I-85. Threats
include large hail, damaging winds up to 60 mph, isolated flash
flooding, and a couple tornadoes.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Monday morning.

In the hours before

Special weather statement, Mar 26, 10:48 PM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1048 PM CDT Sun Mar 26 2023

ALZ044>046-270415-
Montgomery AL-Macon AL-Bullock AL-
1048 PM CDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of northwestern
Bullock, south central Macon and east central Montgomery Counties
through 1115 PM CDT...

At 1048 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shopton, or 11 miles northeast of Meadville, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Union Springs, Shopton, Franklin Field, Sedgefield, Mitchell,
Simsville and Fort Davis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CDT for south central
and southeastern Alabama.

&&

LAT...LON 3209 8605 3224 8612 3228 8570 3214 8564
TIME...MOT...LOC 0348Z 259DEG 34KT 3218 8599

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

32/Davis
Local storm report, Mar 26, 11:27 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1127 PM CDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     TSTM WND DMG     3 WNW MARTIN DAM        32.69N 85.96W
03/26/2023                   ELMORE             AL   TRAINED SPOTTER

            MULTIPLE TREES DOWN NEAR RED HILL INCLUDING
            NEAR HIGHWAY 229 AND COUNTY 359 AND CAMP
            TALISI ROAD AND HOLLEY MILL ROAD.

&&

DAVIS
Local storm report, Mar 27, 12:05 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 AM CDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     FLASH FLOOD      WADLEY                  33.13N 85.57W
03/26/2023                   RANDOLPH           AL   EMERGENCY MNGR

            ROBERTS STREET IN WADLEY IS UNDER WATER.

&&

DAVIS
Local storm report, Mar 27, 12:07 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1207 AM CDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     FLASH FLOOD      1 SSW ROANOKE           33.14N 85.38W
03/26/2023                   RANDOLPH           AL   EMERGENCY MNGR

            CHESTNUT STREET AND SATTERWHITE STREET
            FLOODED WITH ONE VEHICLE IN WATER.

&&

DAVIS
Local storm report, Mar 27, 12:12 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1212 AM CDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     TSTM WND DMG     2 SW STILL WATERS RESOR 32.72N 85.84W
03/26/2023                   TALLAPOOSA         AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN BLOCKING ROADWAYS SOUTH
            OF LAKE MARTIN, INCLUDING TURNER ROAD,
            LAKEWOOD DRIVE, CENTER PORT ROAD, AND
            OVERLOOK DRIVE.

&&

DAVIS
Local storm report, Mar 27, 12:14 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1214 AM CDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND DMG     4 SW WHITES BLUFF       32.23N 87.23W
03/26/2023                   DALLAS             AL   EMERGENCY MNGR

            TREE DOWN ON COUNTY ROAD 955.

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:05 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXChambers, Randolph55 min
Mar 26, 7:09 PM CDTSevere Thunderstorm WarningBMXCoosa49 min
Mar 26, 7:11 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXSumter64 min
Mar 26, 7:15 PM CDTTornado WarningBMXHale, Marengo21 min
Mar 26, 7:29 PM CDTSevere Thunderstorm WarningBMXDallas, Lowndes61 min
Mar 26, 7:56 PM CDTAreal Flood AdvisoryBMXDallas, Greene, Hale, Marengo, Perry, Sumter3 hr
Mar 26, 7:57 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo47 min
Mar 26, 8:11 PM CDTAreal Flood AdvisoryBMXChilton, Coosa, Tallapoosa43 min
Mar 26, 8:31 PM CDTSpecial Weather StatementBMXLowndes29 min
Mar 26, 8:46 PM CDTSevere Thunderstorm WarningBMXDallas44 min
Mar 26, 8:54 PM CDTFlash Flood WarningBMXChilton, Coosa, Tallapoosa4 hr
Mar 26, 9:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes60 min
Mar 26, 9:34 PM CDTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa3 hr
Mar 26, 9:36 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery39 min
Mar 26, 10:09 PM CDTSevere Thunderstorm WarningBMXChambers, Coosa, Lee, Macon, Randolph, Tallapoosa69 min
Mar 26, 10:20 PM CDTFlash Flood WarningBMXChambers, Randolph, Tallapoosa2 hr
Mar 26, 10:25 PM CDTTornado WarningBMXElmore, Tallapoosa12 min
Mar 26, 10:48 PM CDTSpecial Weather StatementBMXBullock27 min
Mar 26, 11:44 PM CDTAreal Flood AdvisoryBMXDallas, Lowndes, Montgomery4 hr
Mar 27, 2:29 AM CDTAreal Flood AdvisoryBMXBibb, Chilton, Hale, Perry4 hr
Mar 27, 2:57 AM CDTRiver Flood WarningBMXChambers, Randolph, Tallapoosa18 hr
Mar 27, 3:32 AM CDTSpecial Weather StatementBMXChambers, Tallapoosa43 min
Mar 27, 3:33 AM CDTSpecial Weather StatementBMXCoosa42 min
Mar 27, 3:38 AM CDTAreal Flood AdvisoryBMXChambers, Clay, Coosa, Randolph, Tallapoosa4 hr
Mar 27, 3:41 AM CDTAreal Flood AdvisoryBMXBibb, Shelby, Talladega4 hr
Mar 27, 4:15 AM CDTFlash Flood WarningBMXBibb, Chambers, Chilton, Clay, Coosa, Randolph and 3 more4 hr
Mar 27, 4:51 AM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa39 min
Mar 27, 5:03 AM CDTTornado WarningBMXChambers29 min
Mar 27, 7:59 AM CDTFlash Flood WarningBMXChambers, Coosa, Tallapoosa3 hr
Mar 27, 8:32 AM CDTRiver Flood WarningBMXElmore, Macon, Montgomery50 hr
Mar 27, 9:06 AM CDTSpecial Weather StatementBMXLee39 min
Mar 27, 9:07 AM CDTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery60 hr
Mar 27, 9:07 AM CDTRiver Flood WarningBMXAutauga, Dallas, Lowndes49 hr
Mar 27, 9:07 AM CDTRiver Flood WarningBMXDallas49 hr
Mar 27, 9:29 AM CDTAreal Flood AdvisoryBMXLee76 min
Mar 27, 10:41 AM CDTSpecial Weather StatementBMXPike49 min
Mar 27, 10:54 AM CDTAreal Flood AdvisoryBMXChambers, Coosa, Tallapoosa51 min
Mar 27, 12:00 PM CDTSpecial Weather StatementBMXBarbour30 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.